Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

2 mg to go, struggling


[Ol...]

Recommended Posts

Im glad to say that I am down to 2mg of Valium. I was at 3mg of klonopin (60 mg of valium equivalent) in November. I am going down by .5mg every week or two and I would say even when I level out for a couple weeks its just been getting steadily more difficult. My skin, especially in my upper body is so sensitive (I guess this is called allodynia/ parathesia) that I Can only wear very light and smooth fabrics. I get stressed just going to the grocery store.

 

And by far the worst issue is the blanking out. Its hard to explain but i see it as a mix of concentration/ADD, feeling overstimulated by ....everything, and anticipatory anxiety. I am aware that I am understanding everything after the fact but in the moment when im watching the news the words just seem empty and disjointed. It started almost 5 months ago but its just more present and what bothers me a lot is that it happens wven when im not "physically stressed and anxious". The best analogy i can come up with is trying to watch something during a blizzard, or carrying on a conversation during a rock concert. Does this sound familiar to anyone?

 

Rationally i know its just a symptom but when you cant even relax with TV/reading, its just rather isolating. There are days where i just stay in bed just to avoid the percieved failure of understanding what Spongebob just said :(

 

Did anyone noticed that their taper could really rough towards the end? Did anyone have to slow down the taper rate towards the end?

Its just been rough. 

Link to comment
Share on other sites

Oliveritas

 

I am sorry you are struggling with the lower doses.  You have done such a great job getting to this point.

 

I myself have not experienced this as I am still mid taper.  I have read many have issues when they get low it seems. 

Slowing down will usually help. If you reduced 2.5mg down to 2 that is a 20% cut.  The recommended is 5-10%.

 

I know some have gone to DLMT on the lower doses and it made it easier to make those smaller reductions.  This may be something you could search.

 

I wish I had more to add. Hang in there you are getting closer.

 

JuJuBi

Link to comment
Share on other sites

×
×
  • Create New...